# SDR DL76L060208

- Difficulty date: March 20, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 66,490 hours, 10,199 cycles
- Engine time: 6,252 hours, 4,463 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: H2052K3833
- Condition: Worn
- Location: Lt Slide Door
- Part time: 6,252 hours, 4,463 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE COMPARTMENT DOOR JAMMED, WOULD NOT OPEN.  FOUND LINKAGE BETWEEN LATCH NR 3 AND NR 4 DISCONNECTED, FOUND NR 1 AND NR 2 LATCHES WORN AND OUT OF RIG.  REPLACED NR 1, NR 2, AND NR 4 REPLACED PER AMM 25 65 06 P 401.  LATCH RIGGING CHECKED AND ADJUSTED PER AMM 25 65 00 206 023 RII INSPECTION CARRIED OUT ALL WORK, COMPLETED THIS VISIT ON NR 141.
